# SDR RAIA20180150002

- Difficulty date: January 15, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 43,259 hours, 38,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 49-50
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OMEGA BEAM IS CORRODED UNDER CROSSBEAM BETWEEN FR49 - 50.  REPAIRED THE OMEGA BEAM.
